On the modeling of control in parabolic variational inequalities
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1603-1609
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a14,
author = {V. I. Maksimov},
title = {On the modeling of control in parabolic variational inequalities},
journal = {Differencialʹnye uravneni\^a},
pages = {1603--1609},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a14/}
}
V. I. Maksimov. On the modeling of control in parabolic variational inequalities. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1603-1609. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a14/